# SDR MALA976122

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 634
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LOCATED DENT IN FUSELAGE STA 634.  MAINTENANCE COMPLETE STEP 3.2.1 FOR THE DYE PENETRANT/EDDY CURRENT INSPECTION OF THE SURROUNDING PANEL AND ADJACENT AND WEB AREAS OF FRAME AT STA 632.112, REF NTM 51-08-00 AND 51-06-00.  REFERENCE STEP 3.3.2 IF NO FURTHER DAMAGE IS NOTED THE SENT IS SMOOTH, IT CAN BE ACCEPTED AS IS.  NO FURTHER ACTION IS REQUIRED.
